# SDR VNAA2021030199911

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 36,680 hours, 35,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME AT FS 333.00 TO BE VISIBLY CRACKED AT STGR 1 RH. INSTALLED NEW SERVICEABLE FRAME P/N SH670-32036-5 IAW CRJ 700 SRMS 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
